I had medical abortion; I took the first pill on 25th February and the next two on the consecutive nights. I started bleeding heavily after the second pill and bled continuously till 14th March, after which the bleeding subsided to a brownish mucus-like discharge. An ultrasound showed the procedure was complete. On 19th March, two medium sized clots came with fresh blood for an hour that gave way to brownish discharge. I took total 10 pills of Pause 500 from 21st-25th March and though the discharge was going down, it came back after I stopped taking the medicines.My gynae recommended hormonal pills to regularise my cycle, but I'm apprehensive of their use. Brownish discharge gave way to light fresh bleeding today, i.e. 28th March and I'm not sure whether it's my periods. If it is so, it's light periods, no cramping, no breast tenderness. I've seen on the net that the first periods following medical abortion is generally heavy, so I'm confused. Can anyone tell me of a similar experience or assist me on what's going on?Help much appreciated.